MAUDE Adverse Event Report: MERIT MEDICAL SYSTEM EN SNARE; DEVICE, PERCUTANEOUS RETRIEVAL

MERIT MEDICAL SYSTEM EN SNARE; DEVICE, PERCUTANEOUS RETRIEVAL
Model Number 00884450452462
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Device Embedded In Tissue or Plaque (3165)
Date of Event 08/14/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The suspect device has been returned for evaluation.A follow up will be submitted when the evaluation is complete.
 
Event or Problem Description
The account alleges that during a vascular procedure, the tip of a vascular snare device detached within the patient at the junction between the three loops and shaft, when the nephrologist was trying to withdraw a central venous catheter from the patients femoral vein.A surgeon was consulted, and the foreign body was successfully retrieved via a surgical incision forceps.No additional consequences to report.
 
Additional Manufacturer Narrative
The suspect device was returned for evaluation.The complaint was confirmed; however, the root cause could not be determined.A search of the complaint database was performed and no similar complaints for this lot number were found.The device history record was reviewed, and no exception documents were found.

Brand Name
EN SNARE
Common Device Name
DEVICE, PERCUTANEOUS RETRIEVAL
Manufacturer (Section D)
MERIT MEDICAL SYSTEM
parkmore business park west
ballybrit, galway
EI 
MDR Report Key10485338
Report Number9616662-2020-00011
Device Sequence Number19480702
Product Code MMX
UDI-Device Identifier00884450452462
UDI-Public00884450452462
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K151497
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/17/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number00884450452462
Device Catalogue NumberEN2006020
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/01/2020
Initial Date Received by Manufacturer 08/17/2020
Supplement Date Received by Manufacturer10/09/2020
Initial Report FDA Received Date09/02/2020
Supplement Report FDA Received Date10/14/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
VAS-CATH DIALYSIS CATHETER - BARD
Outcome Attributed to Adverse Event Required Intervention;